# SDR A6WA200440034

- Difficulty date: March 25, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WORK CARD NR 14, FOUND THE RIGHT OBLIQUE ANGLE IS CRACKED AT FS 625.3 ADJACENT TO STRINGER 14R AT WATERLINE 95.  (M)
